Publication
Title
Steady state fluctuations of the dissipated heat for a quantum stochastic model
Author
Language
English
Source (journal)
Reviews in mathematical physics. - Singapore
Publication
Singapore : 2006
ISSN
0129-055X
Volume/pages
18:6(2006), p. 619-653
ISI
000240880900002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.08.2017
To cite this reference